Free Access
Issue
ESAIM: COCV
Volume 26, 2020
Article Number 36
Number of page(s) 19
DOI https://doi.org/10.1051/cocv/2020003
Published online 25 June 2020
  1. A. Arapostathis, A counterexample to a nonlinear version of the Krein–Rutman theorem by R. Mahadevan. Nonlinear Anal. 171 (2018) 170–176. [CrossRef] [Google Scholar]
  2. S. Armstrong, Principal eigenvalues and an anti-maximum principle for homogeneous fully nonlinear elliptic equations. J. Differ. Equ. 246 (2009) 2958–2987. [Google Scholar]
  3. S. Armstrong, The Dirichlet problem for the Bellman equation at resonance. J. Differ. Equ. 247 (2009) 931955. [Google Scholar]
  4. G. Barles, E. Chasseigne and C. Imbert, On the dirichlet problem for second-order elliptic integro-differential equations. Indiana Univ. Math. J. 57 (2008) 213–246. [CrossRef] [MathSciNet] [Google Scholar]
  5. B. Barrios, L. Del Pezzo, J. García-Melián and A. Quaas, A priori bounds and existence of solutions for some nonlocal elliptic problems. Rev. Math. Iberoam. 34 (2018) 195–220. [CrossRef] [Google Scholar]
  6. H. Berestycki, On some nonlinear Sturm-Liouville problems. J. Differ. Equ. 26 (1977) 375–390. [Google Scholar]
  7. H. Berestycki, L. Nirenberg and S. Varadhan, The principal eigenvalue and maximum principle for second order elliptic operators in general domains. Commun. Pure Appl. Math. 47 (1994) 47–92. [Google Scholar]
  8. I. Birindelli and F. Demengel, First eigenvalue and maximum principle for fully nonlinear singular operators. Adv. Differ. Equ. 11 (2006) 91–119. [Google Scholar]
  9. I. Birindelli and F. Demengel, Eigenvalue, maximum principle and regularity for fully nonlinear homogeneous operators. Commun. Pure Appl. Anal. 6 (2007) 335–366. [CrossRef] [MathSciNet] [Google Scholar]
  10. K. Bogdan and T. Komorowski, Principal eigenvalue of the fractional Laplacian with a large incompressible drift. Nonlinear Differ. Equ. Appl. 21 (2014) 541–566. [CrossRef] [Google Scholar]
  11. J. Busca, M. Esteban and A. Quaas, Nonlinear eigenvalues and bifurcation problems for Pucci’s operator. Ann. Inst. Henri Poincaré Anal. Non Linéaire 22 (2005) 187–206. [CrossRef] [MathSciNet] [Google Scholar]
  12. X.Cabré, On the Alexandroff-Bakel’man-Pucci estimate and the reversed Hölder inequality for solutions of elliptic and parabolic equations. Commun. Pure Appl. Math. 48 (1995) 539–570. [Google Scholar]
  13. X. Cabré, Topics in regularity and qualitative properties of solutions of nonlinear elliptic equations. Discrete Continuous Dyn. Syst. 8 (2002) 331–359. [CrossRef] [Google Scholar]
  14. X. Cabré and L. Caffarelli, Fully nonlinear elliptic equations, American Mathematical Society Colloquium Publications, Rhode Island, USA (1995) 43. [Google Scholar]
  15. L. Caffarelli and L. Silvestre, Regularity results for nonlocal equations by approximation. Arch. Ration. Mech. Anal 200 (2011) 59–88. [Google Scholar]
  16. L. Caffarelli and L. Silvestre, Regularity theory for fully nonlinear integro-differential equations. Commun. Pure Appl. Math. 62 (2009) 597–638. [Google Scholar]
  17. H.A. Chang-Lara and G. Dávila, Hölder estimates for non-local parabolic equations with critical drift. J. Differ. Equ. 260 (2016) 4237–4284. [Google Scholar]
  18. H.A. Chang-Lara and D. Kriventsov, Further Time Regularity for Nonlocal, Fully Nonlinear Parabolic Equations. Commun. Pure Appl. Math. 70 (2017) 950–977. [Google Scholar]
  19. H.A. Chang-Lara, Regularity for fully non linear equations with non local drift. Preprint arXiv:1210.4242 (2012). [Google Scholar]
  20. H. Chen, P. Felmer and A. Quaas, Large solutions to elliptic equations involving fractional Laplacian. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 32, (2015) 1199–1228. [CrossRef] [Google Scholar]
  21. G. Dávila, A. Quaas and E. Topp, Existence, nonexistence and multiplicity results for nonlocal Dirichlet problems. J. Differ. Equ. 266 (2019) 5971–5997. [Google Scholar]
  22. P. Felmer and A. Quaas, Boundary blow up solutions for fractional elliptic equations. Asymptotic Anal. 78 (2012) 123–144. [CrossRef] [Google Scholar]
  23. P. Felmerand A. Quaas, Positive solutions to ”semilinear” equation involving the Pucci’s operator. J. Differ. Equ. 199 (2004) 376–393. [Google Scholar]
  24. P. Felmer, A. Quaas and B. Sirakov, Resonance phenomena for second-order stochastic control equations. SIAM J. Math. Anal. 42 (2010) 997–1024. [CrossRef] [Google Scholar]
  25. P. Felmer, A. Quaas and B. Sirakov, Landesman-Lazer type results for second order Hamilton-Jacobi-Bellman equations. J. Funct. Anal. 258 (2010) 4154–4182. [Google Scholar]
  26. D. Gilbarg and S. Trudinger (Eds.), Elliptic Partial Differential Equations of Second Order reprint of the 1998 edition, Classics in Mathematics. Springer-Verlag, Berlin (2001). [CrossRef] [Google Scholar]
  27. A. Iannizzotto, S. Mosconi and M. Squassina, A note on global regularity for the weak solutions of fractional p-Laplacian equations. Rend. Lincei Mat. Appl. 27 (2016) 15–24. [Google Scholar]
  28. H. Ishii and Y. Yoshimura, Demi-eigenvalues for uniformly elliptic Isaacs operators. Preprint (2020). [Google Scholar]
  29. M.G. Krein and M.A. Rutman, Linear operators leaving invariant a cone in a Banach space. Amer. Math. Soc. 10 (1962) 199–325. [Google Scholar]
  30. M. Kassmann, M. Rang and R. Schwab, Integro-differential equations with nonlinear directional dependence. Indiana Univ. Math. J. 63 (2014) 1467–1498. [CrossRef] [Google Scholar]
  31. P.-L. Lions, Bifurcation and optimal stochastic control, Nonlinear Anal. 7 (1983) 177–207. [CrossRef] [MathSciNet] [Google Scholar]
  32. R. Mahadevan, A note on a non-linear Krein–Rutman theorem. Nonlinear Anal. 67 (2007) 3084–3090. [CrossRef] [Google Scholar]
  33. C. Mou, Perron’s method for nonlocal fully nonlinear equations. Anal. Partial Differ. Equ. 10 (2017) 1227–1254. [Google Scholar]
  34. B. Oksendal and A. Sulem, Applied stochastic control of jump diffusions. Springer-Verlag, Berlin (2010). [Google Scholar]
  35. C. Pucci, Maximum and minimum first eigenvalues for a class of elliptic operators, Proc. Amer. Math. Soc. 17 (1966) 788–795. [CrossRef] [Google Scholar]
  36. A. Quaas and B. Sirakov, Principal eigenvalues and the Dirichlet problem for fully nonlinear elliptic operators. Adv. Math. 218 (2008) 105–135. [CrossRef] [MathSciNet] [Google Scholar]
  37. A. Quaas and B. Sirakov, On the principle eigenvalues and the Dirichlet problem for fully nonlinear operators. C. R. Acad. Sci. Paris 342 (2006) 115–118. [CrossRef] [Google Scholar]
  38. P.H. Rabinowitz, Some global results for nonlinear eigenvalue problems. J. Funct. Anal. 7 (1971) 487–513. [Google Scholar]
  39. X. Ros-Oton and J. Serra, Boundary regularity for fully nonlinear integro-differential equations. Duke Math. J. 165 (2016) 2079–2154. [CrossRef] [Google Scholar]
  40. R. Schwab and L. Silvestre, Regularity for parabolic integro-differential equations with very irregular kernels. Anal. Partial Differ. Equ. 9 (2016) 727–772. [Google Scholar]
  41. L. Silvestre, Hölder estimates for solutions of integro-differential equations like the fractional laplace. Indiana Univ. Math. J. 55 (2006) 1155–1174. [CrossRef] [MathSciNet] [Google Scholar]
  42. B. Sirakov, Non-uniqueness for the Dirichlet problem for fully nonlinear elliptic operators and the Ambrosetti-Prodi phenomenon, Analysis and topology in nonlinear differential equations, Progr. Nonlinear Differ. Equ. Appl. 85 (2014) 405–421. [Google Scholar]
  43. H.M. Soner, Optimal control with state-space constraint. II. SIAM J. Control Optim. 24 (1986) 1110–1122. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.